Bulletin of the American Mathematical Society

Zeta functions and their asymptotic expansions for compact locally symmetric spaces of negative curvature

Robert S. Cahn and Joseph A. Wolf

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 6 (1975), 1086.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537417

Mathematical Reviews number (MathSciNet)
MR0402425

Zentralblatt MATH identifier
0333.43009

Subjects
Primary: 35P20: Asymptotic distribution of eigenvalues and eigenfunctions 43A85: Analysis on homogeneous spaces

Citation

Cahn, Robert S.; Wolf, Joseph A. Zeta functions and their asymptotic expansions for compact locally symmetric spaces of negative curvature. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1086. https://projecteuclid.org/euclid.bams/1183537417


Export citation

References

  • 1. R. Cahn and J. Wolf, Zeta functions and their asymptotic expansions for compact symmetric spaces of rank one, Comment. Math. Helv. (to appear).
  • 2. R. Cahn and J. Wolf, Zeta functions and their asymptotic expansions for compact symmetric spaces of rank n(in preparation).